# SDR FQAR20150108003

- Difficulty date: January 6, 2015
- Submitted: January 8, 2015
- Operation: General aviation
- Aircraft: N9299B
- Make and model: Piper PA-28-181
- Aircraft serial: 2843116
- Aircraft time: 14,331 hours
- Engine: Lyc O360A4M
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8100
- Part serial: 166538
- Condition: Inaccurate
- Location: Airspeed
- Part time: 14,331 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE IP NOTED THE ACFT DID NOT PERFORM AS EXPECTED. THE IP AND STUDENT PROCEEDED TO THE PRACTICE AREA TO PERFORM SLOW FLIGHT AND STALLS.  DURING SLOW FLIGHT WITH THE FLAPS FULLY EXTENDED, THE ACFT STALLED AT 55 KTS, 10 KTS HIGHER THAN SHOULD BE EXPECTED AT THAT CONFIGURATION.  SUSPECTING THE AIRSPEED INDICATION WAS INCORRECT, THE IP DECIDED TO CANCEL THE REMAINDER OF THE MISSION AND RETURN TO BASE; THE RETURN TO THE AIRPORT WAS UNEVENTFUL.  MAINTENANCE REPLACED THE AIRSPEED INDICATOR AND THE ACFT WAS SENT FOR A FUNCTIONAL CHECK FLIGHT; NO DEFECTS WERE NOTED AT THAT TIME.
